Lyrica tv commercial

Common Questions and Answers about Lyrica tv commercial

lyrica

I recently saw a new TV commercial for Lyrica. I've never liked these commercials as they seem to minimize the problem and severity of fibro by showing patients resuming active lives thanks to this medication. One I saw in the past depicted a woman working in a bakery. The one I just saw showed a woman in a campus setting in the role of a professor. I was wondering how other people feel about these commercials.
sounds like a legal problem with this drug, i have never taken lyrica but its a big topic over at opiatedetoxrecovery.
Ditto with a commercial I saw for Abilify. If Pegasys had a TV commercial it would be equally as discouraging. Maybe even scary. Two years is about when I started feeling better last time. Sure I have to take certain meds to this day all because the first time I treated but I started to feel drive and energy. I should have glossed over your profile before I said that....Still, there has to be a way to manage your headaches.
I take lyrica and am not diabetic but there is finally a tv commercial for lyrica that describes my whole body to a t.... Opiates can either at high doses make it better or make it worse and I think they are making it worse... I could barely make it to pee..sweating like withdrawal and was on c-pap machine till I gave in and took a break thru opiate .... I have had to hit the addiction,withdrawal on google to get lowdown..
I had the seizure from stopping zoloft an ssri, it was level my moods like their tv commercial showed. tramidol is a plastic version of organic opiates with zoloft. the grand seizure wasn't all that bad but the broken tailbone hurt for weeks. My friends still talk about yet to this day.
I do have a bunch of problems that I'm being treated for, numbness and tingling are among them, but somehow this is a little bit different. Anybody ever see that commercial on tv where that guy is trying to put his sock on and there's all these nail-like things on his feet? Sort of like that.Only for me it's not my entire foot, and it's not limited to my feet, I get it other places too.
I saw the Flexprotex commercial and ordered some, figuring I really had nothing to lose. It's a bit cheaper than Phosoplex and the pain is definately dulled in the morning moreso than with any other product. The cost is still more than i'd really like to pay, but I really like not waking in the middle of the night any more.
In fact, I just saw a tv commercial of lawyers looking for victims. Also if you are still on predisone,then that's what is causing your ankle swelling and you can make that go down by avoiding salt without taking the diuretic pills. And don't you have an oxygen machine at home?
’s and other stuff if u choose…I think if u were to stay away panicy and fearful, gun-shy maybe (UNDERSTANABLY) it would look worse for lack of better word…think about it…if someone got caught red-handed failing a drug test they would probally walk out with their tail btw legs and find another doc to fool…and that’s not u…u have been there for a year plus and u brought your mom…those other kind of people work solo…geeze…I thin I watch to much tv…lol..sorry, I know this is no joking matter.
I hate to say it - but I am in front of a computer all day and then at night the TV is on in the house...usually I read a book and hubby watches TV - but I am in the same room with him. I wonder if there is any correlation - I am thinking that it could be affecting part of our brains that "turns on" this smoke smell. They mention that this phenomenon comes from something affecting a specific spot in our brains.
mikaleen-i have fybromyalgia & was on Lyrica for it for quite sometime. when i became preg w/twins all the drs told me stop immediately. (its still too new to know what side effects it might pass on). i have A LOT of body aches & pains. all of my drs know we're TTC & my OB/GYN both told me it is safe for me to take percocet &/or Loratab while TTC & even during pregnancy if need be. Both of them said that narcotics are the safest pain pills to take during preg.
The second exposure unprotected oral sex and protected intercourse, with 2 different ladies (commercial sex workers). So, our scenarios are very much the same. If you doubt about your test result, then probably you need another test at 12 weeks post incident. That is also a reason why I did not take any test, because I know even if the results come negative, I will still be doubting it. Probably until 12 weeks test, I will feel really confirm. I don't know...
Three years ago I resorted to drugs, Lyrica the first year but that made me way too groggy and out-of-it. Over time it didn't work anyway. Now I take gabapentin (Neurontin) like those above. My doctor prescribed up to 300mg three times a day but what I do is take 400mg all at night (the pharmasist says this is fine). It knocks me out for the whole night so I feel well rested every day which I believe is key. When I don't sleep the itch is worse and very difficult mentally, to put up with.
I try not to move afterwards, i'm like a stiff,LOL. I want all of us to be on that TV show, commercial and billboard!
anyway my neuro doc ordered new blood workups, but when i see him next week i have a feeling he'll say everything is normal......he's had me on Depokate, lyrica, and recently added clonzapam.....but took the Depokate away.......so will see what happens next week....anyway it is comforting for me that i am not the only one suffering.....but as of this point i have to beleive the burning/tingling sensations have got to do with my stress/anxiety issues.....
I was sitting in my recliner last night watching tv and started to feel a buzzing in my left foot toward the outer area below my "pinkie toe". I had just put the dishwasher on and my chair is just off the kitchen in a sunken living room so I thought it may be from that - although I did think it was strange that I could only feel it in one foot. Although it is not an intense sensation, it is still very annoying. I went out this afternoon and it began to happen as I was shopping.
I WAS HOOKED. I saw the tv show intervention and it really opened my eyes. Of course as i was watching it, i was snorting perc. So on a saturday at 3 pm i did what would be my last percocet. By 2 am that night i was shaking, had RLS (restless leg syndrome) and couldnt sleep. The morning was even worse. Cold chills, RLS, vomiting, nausea, insomnia, a very bored and lazy feeling. It was terrible.
I know I have turned into a loser who would rather sit in front of the TV, then go out and try to have social fun. All I do now is read the internet and dwell on every little symptom my bod comes up with. Any good suggestions that come my way I have 10 negatives to throw at it. Is this you too? Don't let it be. Don't be me. We have to write a mission statement and set goals and force ourselves to do healthy things. I have started like I said to eat better and live a better life style.
MedHelp Health Answers